Skip to content Skip to navigation

Faculty

Wei He Professor

Research Interests: 
  • Point-free topology
  • Topological algebra
  • Categorical topology
Bio: 

Educational Background

  • PhD, Department of Mathematics, Sichuan University(1996)
  • MA, Department of Mathematics, Northeast Normal University (1990)

 

Research

Research Projects: Study of some problems in the category of topological groups (NSFC project)

 

Journal Articles

  1. Wang, Hanfeng; He, Wei, N o t e s on remainders of topological spaces in somecompactifications, Topology Appl.208(2016), 55–63.
  2. Zhang, Jing; He, W.; Xie, L. A note on the remainders of rectifiable spaces. Bull. Iranian Math. Soc.40 (2014), no. 6, 1515–1526.
  3. Wang, Hanfeng; He, Wei A note on K -spaces.Bull. Aust. Math. Soc.90 (2014), no. 1, 144–148.
  4. Wang, Hanfeng; He, Wei Notes on remainders of paratopological groups.Bull. Belg. Math. Soc. Simon Stevin21 (2014), no. 3, 479–488.
  5. Zhang, Jing; He, Wei Cardinal invariants in locally T i  -minimal paratopological groups. Topology Appl.174 (2014), 88–96.
  6. Li, Boquan; He, WeiThe structures of intuitionistic fuzzy equivalence relations. Inform. Sci.278 (2014), 883–899.
  7. Wang, Hanfeng; He, Wei Remainders and cardinal invariants.Topology Appl.164 (2014), 14–23.
  8. Zhang, Jing; Lin, Fucai; He, Wei On hereditarily normal rectifiable spaces.Filomat27 (2013), no. 7, 1329–1331.
  9. Wang, Hanfeng; He, Wei Notes on K -topological groups and homeomorphisms of topological groups.Bull. Aust. Math. Soc.87 (2013), no. 3, 493–502.
  10. He, Wei; Luo, MaoKang Completely regular proper reflection of locales over a given locale.Proc. Amer. Math. Soc.141 (2013), no. 2, 403–408.
  11. He, Wei; Luo, MaoKang A note on proper maps of locales.Appl. Categ. Structures19 (2011), no. 2, 505–510.
  12. Lu, Tao; He, Wei; Wang, Xijuan Meets of spatial sublocales.Bull. Belg. Math. Soc. Simon Stevin17 (2010), no. 2, 243–250.
  13. Fan, Lihong; He, Wei The Scott topology on posets and continuous posets. Adv. Math. (China)38 (2009), no. 6, 723–730.
  14. He, Wei; Luo, Maokang Completely regular paracompact reflection of locales.Sci. China Ser. A49 (2006), no. 6, 820–826.
  15. Wei, He; MaoKang, Luo Lattices of quotients of completely distributive lattices.Algebra Universalis54 (2005), no. 1, 121–127.
  16. Wei, He Remarks on completely regular Lindelöf reflection of locales.Appl. Categ. Structures13 (2005), no. 1, 71–77.
  17. He, Wei; Jiang, Shou Li Weakly topological representation of locales. (Chinese) Acta Math. Sinica (Chin. Ser.)47 (2004), no. 3, 601–606.
  18. He, Wei A constructive proof of the Gelfand-Kolmogorov theorem.Appl. Categ. Structures12 (2004), no. 2, 197–202.
  19. He, WeiHomotopy theory for locales. (Chinese) Acta Math. Sinica (Chin. Ser.)46 (2003), no. 5, 951–960.
  20. Wei, He; Shouli, Jiang Remarks on the sobriety of Scott topology and weak topology on posets.Comment.Math.Univ. Carolin.43 (2002), no. 3, 531–535.
  21. He, Wei; Plewe, Till Directed inverse limits of spatial locales.Proc. Amer. Math. Soc.130 (2002), no. 10, 2811–2814
  22. He, Wei Convergence of filters without points. (Chinese) Acta Math. Sinica (Chin. Ser.)44 (2001), no. 2, 217–220.
  23. He, Wei; Zhang, Yaoming Interior and boundary in a locale.Adv. Math. (China)29 (2000), no. 4, 357–361.
  24. He, Wei Compact regular reflections of locales. (Chinese) Acta Math. Sinica (Chin. Ser.)42 (1999), no. 3, 441–444.
  25. He, Wei; Liu, Yingming Inverse limits in the category of locales.Sci. China Ser. A41 (1998), no. 5, 476–482.
  26. He, Wei Spectrums of Heyting algebras.Adv. Math. (China)27 (1998), no. 2, 139–142.
  27. Wei, He Generalized Zadeh function.Fuzzy Sets and Systems97 (1998), no. 3, 381–386.
  28. He, Wei; Luo, Mao Kang Zero-dimensionality in the category of locales. (Chinese) Acta Math. Sinica (Chin. Ser.)41 (1998), no. 3, 539–544.
  29. He, Wei; Liu, YingmingSteenrod's theorem for locales.Math. Proc. Cambridge Philos. Soc.124 (1998), no. 2, 305–307.
  30. He, Wei; Liu, Ying MingEpireflective subcategories of the category locale. (Chinese) Chinese Ann. Math.Ser.A18 (1997), no. 3, 361–366.

 

Books: Category Theory, Science Press, 2006.(in Chinese)

 

Academic Title

  • Honorary Associate Editor of Categor.Gen.AlgebraicStruct.Appl.
  • Managing director of the committee of fuzzy mathematics and fuzzy systems of China

 

Contact

+86-25-85898773